| Model Number |
MMT-551LNAS |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call failed battery test and display screen was difficult to read on the insulin pump.Troubleshooting was not performed.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with minor scratches on lcd display window noted.The test reservoir p-cap was able to lock in place.Device passed displacement test, self test, off no power test and all operating currents tested within the specification range.No failed battery test or missing segments were noted.(b)(4).